skip to main content

DOE PAGESDOE PAGES

Title: Finite momentum Cooper pairing in three-dimensional topological insulator Josephson junctions

Authors:
; ; ; ; ; ; ;
Publication Date:
Grant/Contract Number:
SC0012368
Type:
Published Article
Journal Name:
Nature Communications
Additional Journal Information:
Journal Name: Nature Communications Journal Volume: 9 Journal Issue: 1; Journal ID: ISSN 2041-1723
Publisher:
Nature Publishing Group
Sponsoring Org:
USDOE
Country of Publication:
United Kingdom
Language:
English
OSTI Identifier:
1465880

Chen, Angela Q., Park, Moon Jip, Gill, Stephen T., Xiao, Yiran, Reig-i-Plessis, Dalmau, MacDougall, Gregory J., Gilbert, Matthew J., and Mason, Nadya. Finite momentum Cooper pairing in three-dimensional topological insulator Josephson junctions. United Kingdom: N. p., Web. doi:10.1038/s41467-018-05993-w.
Chen, Angela Q., Park, Moon Jip, Gill, Stephen T., Xiao, Yiran, Reig-i-Plessis, Dalmau, MacDougall, Gregory J., Gilbert, Matthew J., & Mason, Nadya. Finite momentum Cooper pairing in three-dimensional topological insulator Josephson junctions. United Kingdom. doi:10.1038/s41467-018-05993-w.
Chen, Angela Q., Park, Moon Jip, Gill, Stephen T., Xiao, Yiran, Reig-i-Plessis, Dalmau, MacDougall, Gregory J., Gilbert, Matthew J., and Mason, Nadya. 2018. "Finite momentum Cooper pairing in three-dimensional topological insulator Josephson junctions". United Kingdom. doi:10.1038/s41467-018-05993-w.
@article{osti_1465880,
title = {Finite momentum Cooper pairing in three-dimensional topological insulator Josephson junctions},
author = {Chen, Angela Q. and Park, Moon Jip and Gill, Stephen T. and Xiao, Yiran and Reig-i-Plessis, Dalmau and MacDougall, Gregory J. and Gilbert, Matthew J. and Mason, Nadya},
abstractNote = {},
doi = {10.1038/s41467-018-05993-w},
journal = {Nature Communications},
number = 1,
volume = 9,
place = {United Kingdom},
year = {2018},
month = {8}
}

Works referenced in this record:

Topological insulators in Bi2Se3, Bi2Te3 and Sb2Te3 with a single Dirac cone on the surface
journal, May 2009
  • Zhang, Haijun; Liu, Chao-Xing; Qi, Xiao-Liang
  • Nature Physics, Vol. 5, Issue 6, p. 438-442
  • DOI: 10.1038/nphys1270